U.S. doctors online nowAsk doctors free
A 50-year-old member asked:

how can you get rid of a husky voice?

1 doctor answer5 doctors weighed in
Dr. Tanya Russo
Pediatrics 25 years experience
Depends on cause: Voice quality can be genetic, but structural causes can be addressed with ENT evaluation and/or lifestyle changes. Smoking, acid reflux, chronic cough, polyps, vocal cord paralysis and many other ailments can cause vocal cord irritation and voice changes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 32-year-old member asked:

What are some tips to reduce or rid the occurrences of seizures, aside from taking the meds?

1 doctor answer2 doctors weighed in
Dr. George Klauber
Specializes in Pediatric Urology
Discuss neurosurgery: Do not stop taking your medications until advised by your neurologist/seizure specialist.. Ask your neurologist to discuss stereotactic evaluation at a neurosurgical center performing these tests as well as treatments. You may or may not be a candidate. Good luck.
A 41-year-old member asked:

How do I get rid of my son'sclaustrophobia?

1 doctor answer2 doctors weighed in
Dr. Josephine Ruiz-healy
Pediatrics 39 years experience
Therapy: You must be very patient and seek the help of a child psychiatrist and a therapist, avoid situations where he might feel uncomfortable or "closed in". Do not avoid the issue, but help him confront it with the help of professionals . Also make sure the adults around him do not project behaviors that the child will pick up on.
A 26-year-old member asked:

How do I get rid of excessive blushing? I blush so often that I've begun to exclude myself from situations that require me to communicate with people .

1 doctor answer3 doctors weighed in
Dr. Michio Abe
Internal Medicine 26 years experience
Excessive blushing: People normally blush when they get excited, angry or embarrassed. Blushing can be triggered by scpicy foods, alcohol or hot temperature. Excessive blushing, however, can be due to social anxiety or panic disorder. Or medical conditions such as carcinoid syndrome, rosacea, or systemic mastocytosis can cause blushing. If you know the triggers such as foods, avoid them. I suggest you see a doctor.
A 43-year-old member asked:

How to get rid of postnasal drips?

2 doctor answers2 doctors weighed in
Dr. Steven Saunders
Internal Medicine 43 years experience
Postnasal drips: Often antihistamines and/or decongestants.
A 40-year-old member asked:

What are ways to get rid of a husky voice?

1 doctor answer1 doctor weighed in
Dr. Vered Lewy-Weiss
A Verified Doctor answered
A US doctor answered Learn more
Cause?: This would depend on the cause. Cigarette smoker? Reflux? Voice abuse? Other causes for vocal cord nodules? Please discuss with your doctor. You may need to be evaluated for your voice changes if they're recent and since chronic.

Related questions

A 44-year-old member asked:
2 doctor answers2 doctors weighed in
A 46-year-old member asked:
2 doctor answers3 doctors weighed in
A member asked:
1 doctor answer2 doctors weighed in
A 46-year-old member asked:
1 doctor answer2 doctors weighed in
A 31-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 29, 2014

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.